# SDR MALA975454

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859MA
- Make and model: Dhav DHC8102
- Aircraft serial: 361
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 7826893
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3281 - DURING CRUISE FLIGHT THE NR 2 A/C GENERATOR LIGHT ILLUMINATED.  CREW FOLLOWED QUICK REFERENCE HANDBOOK, WITH NO CHANGE.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE BRUSH BLOCK P/N 782689-3 AND NR 1 ENGINE GCU P/N 51608-003.  ALL CHECKS GOOD.  (M)
